# SDR SWAA2022100551522

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 54,154 hours, 29,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TLD 22-187-02932. REMOVED LH IB MAIN FLAP TRAILING EDGE WEDGE DUE TO DELAM. / [01] REMOVED LH IB MAIN FLAP TRAILING EDGE WEDGE PER AMM 27-51-11 AND SRM 51-40-02.;[02] LOCATED AND DRILLED NEW FLAP TRAILING EDGE WEDGE I.A.W SRM 51-40-05.;[03] INSPECTION VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] OK TO INSTALL LH MAIN FLAP TRAILING EDGE WEDGE.;[05] INSTALLED NEW LH IB MAIN FLAP TRAILING EDGE WEDGE PER SRM 51-40-02;[06] INSPECTION C/W VERIFICATION OF CORRECTIVE ACTION STEP 5. NUT PLATE INSTALLATION ON STEP 1 ACCOMPLISHED IAW SRM 51-40-10. WEDGE ASSY. RE-INSTALLED WITH BMS 5-95 SEALANT BETWEEN MATING SURFACES IAW SRM 51-20-05.
